# SDR SWIA201125523

- Difficulty date: January 20, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 25,661 hours, 21,814 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.0 BULKHEAD CRACKED ON RIGHT SIDE.  (C-CHECK)  REPAIR PER REO.
